Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Intense regular headaches, dizziness throughout the day, body pain, irritation, eases with betacap10. What could be wrong?

I lways had this problem of headache but it was bearable but now from last 5-6 years its horrible . I have headache every 3rd day. I took disprin .Initiallt years my headache subsided as i took disprin but after all these years even disprin is working very slowly on me and sometimes doesn t work. I have seen many doctors and eaten many medicines. SOme doctors say I have migraine , some say I have vertigo and my latest doctor says I have nothing but its just that I think a lot about things and take tensions a lot .So he prescribed me 3 tablets and one of which is betacap 10( propranolol hydrochloride ). I have now taken the medicines for 2 months . In between I had headaches and now when I have stopped taking the medicines , I do not feel fresh at all. I have regular headaches, dizziness through out the day, body pain, irritation. Is something wrong with me. what is betacap for.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Seenuanand, hello
You have not mentioned any specific area or side of headache if any. Migraine is triggered by some factors. Some of them are:-
> Lack of sleep
> Stress
> Heavy physical exercise
> Dairy products
> Excess chocolates
> Missed meal
> Certain foods.
You can judge according to your symptoms which trigger factors should be avoided.
Betacap contains Propranolol which is a Beta Blocker. It is used as an antihypertensive and to treat anxiety, panic disorder, cluster headache, migraine prohylaxis in addition to various other uses.
It is advisable that have a scan of your head done and also go for Refraction by an Ophthalmologist to rule out other causes of headache.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor